VAERS Explorer
Back to explore

Report #2859140

Received Sep 16, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
80 yrs
State
PA
Recovered
Not recovered
Vaccinated
Aug 29, 2025
Onset
Sep 1, 2025
Days to onset
3
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
RSVRSV (ABRYSVO)PFIZER\WYETHN/Aln5464IM / LA

Symptoms (2)

FatiguePain in extremity

Symptom narrative

Patient presented today to alert us to her possible adverse reaction to the Abrysvo vaccine. The patient has stated she received the vaccine on 8/29/2025. She began to feel a little tired the next day, and started to have right leg pain a few days later. She went to see a chiropractor on Wednesday 9/3/2025. The chiropractor told her her spine was not causing her leg pain. As the pain worsened, the patient went to the Emergency Room on Friday 9/5/2025. The provider at the emergency room said they were not sure if the vaccine was causing her right leg pain, but gave her steroids and pain medication. The patient then went to see her primary care provider the following week and that provider said her leg pain could be because of the Abrysvo vaccine. She states she still is having leg pain today.

Medical history

thryroid

Other medications

estradiol 0.5mg tablet esomeprazole 40mg synthroid 88mcg

Allergies

nka